# SDR SWIA20250311028

- Difficulty date: March 28, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 47,982 hours, 41,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WING PLANK HAS LONGITUDINAL CRACK WITH AN INDICATION OVER FULL SCREEN HEIGHT, APPROX. WS. 47.61 FROM TRAILING EDGE OF WING PLANK, APPROX. 2.4Â€? LONG.    (FILED CLOSED)    COMPLIED WITH TEMPORARY REPAIR OF LH LOWER WING PLANK APPROX WS 47.61 FROM TRAILING EDGE OF WING PLANK  BETWEEN REAR SPAR AND STR 6 WITH REFERENCE TO REO 601R-57-21-3835 REV "-A" DATED 2024-11-27.  PERFORMED EDDY CURRENT INSPECTIONS WITH REFERENCE TO NDTM PART 1 51-20-06, NDTM PART 6 53-00-096 AND NDTM PART 6 53-00-097.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  REFERENCE CP 29275697 FOR LEAK CHECK.  REFERENCE CP 28272985 FOR COMPLETION OF SB 601R-57-044. THIS REPAIR IS VALID FOR 6000FH AND REQUIRES AT EVERY 300FH A VISUAL INSPECTION (EXTERNAL ONLY) OF THE REPAIR PER NDTM 51-20-09 IS PERFORMED FOR ANY STRUCTURAL DISCREPANCIES, ANY FUEL LEAKS AROUND / WITHIN THE REPAIR AND INTEGRITY OF AERO SEALS.
